Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse concerning a 16 year old female student, with asthma and an allergy to cefaclor (Ceclor), per her parents she had hypoglycemia with dizziness and syncope, a recent history of lightheadedness in school, who on 30-OCT-2006 was vaccinated IM with a first dose of Gardasil. Concomitant therapy included Zyrtec, Singulair and hormonal contraceptives (unspecified). On 21-DEC-2006, the second vaccination with Gardasil was administered. The patient had no adverse event with the first or second vaccination. On 26-APR-2007, late PM, the patient''s vitals were taken (results not reported) and then she was vaccinated IM into the deltoid with a third dose of GARDASIL (lot # 657006/0188U). Concomitant therapy included ZYRTEC, SINGULAIR and hormonal contraceptives (unspecified) Ten minutes later, the patient fainted in the waiting room. Her blood pressure was 90/50. She had not eaten that afternoon before the vaccination. Subsequently, the patient recovered. Additional information has been requested. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166